How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 55477
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now

Igave a very bad headache and atrial fibrillation - are they

Customer Question

Igave a very bad headache and atrial fibrillation - are they wo related and what is th best NSAID to take.?
Submitted: 2 years ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 2 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

They might be related and that is very concerning to have a new onset headache on blood thinners

This could be related to a bleed in the brain or stroke.

I recommend you go to A and E and have a CAT scan right away.

And absolutely do NOT take any NSAIDs. This can only increase bleeding risk

Related Cardiology Questions